# SDR AALA201603099012

- Difficulty date: March 8, 2016
- Submitted: March 10, 2016
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 50,331 hours, 18,691 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: L4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  4L ARMING & DISARMING LEVER HARD TO OPERATE.  REMOVED DEBRIS FROM UNDER DOOR SLIDE GIRT BAR & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
